On a Global Existence Theorem of Neumann Problem for Some Quasi-Linear Hyperbolic Equations

Yoshihiro Shibata, Yoshio Tsutsumi

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This chapter presents the theorem of Neumann problem for some quasi–linear hyperbolic equations.

Original languageEnglish
Pages (from-to)175-228
Number of pages54
JournalNorth-Holland Mathematics Studies
Volume128
Issue numberC
DOIs
Publication statusPublished - 1985 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a Global Existence Theorem of Neumann Problem for Some Quasi-Linear Hyperbolic Equations'. Together they form a unique fingerprint.

Cite this